# SDR AALA20100528TUL12

- Difficulty date: May 28, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 32,622 hours, 13,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 23 LEFT ANGLE AT STATION 313 LEFT.  REPAIRED IAW SRM 51070-12-2R, R2 AND EA B737-53-010893 DATED 5/27/10.
